I've been on microgetin fe 1/20 for about 5 months I'm usually pretty good about taking them the same time every day! My boyfriend and I had sex two weeks ago and he said the condom was dry inside, so either he didn't cum or there was a hole! I've been feeling gross for about a week now and idk if I could be pregnant or if I'm just freaking myself out, I usually get my period on the second to last day of my active pills and today I started my inactive pills and still no period. Could my period be delayed because I'm so stressed over it?
Just relax! The last thing you need right now is excess stress- that can delay a period too! It sounds like you are responsible by remembering your pill. Were you on any antibiotics or miss any pills? Those can mess with the effectiveness. I have been on birth control for about 5 years and take it around the same time every night but I am not always perfect myself. My period usually starts the morning after I have taken my third placebo pill. I would just relax and wait it out. Even if you were not using a condom, the birth control is already protecing you in various ways! I don't think you have much to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Dec 2013 • 2 answers
Updated 18 Nov 2014 • 1 answer
Updated 6 Jan 2015 • 3 answers
Updated 22 Aug 2016 • 1 answer
Updated 14 Oct 2016 • 2 answers